Cross Reference Down

Schmidt, R and Lacher, R (1984). Probabilistic repeatability among some irrationals. College Mathematics Journal 15(4), 330-332.

This work cites the following items of the Benford Online Bibliography:


Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Raimi, RA (1976). The First Digit Problem. American Mathematical Monthly 83(7), 521-538. ISSN/ISBN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work